Studies for Type-I, type-II and Type-III Intermittencies.

Elaskar, Sergio; Rio Fernandez, Ezequiel del y Donoso Vargas, Jose Manuel (2010). Studies for Type-I, type-II and Type-III Intermittencies.. "Mecanica Computacional", v. 29 ; pp. 3389-3406. ISSN 1666-6070.

Descripción

Título: Studies for Type-I, type-II and Type-III Intermittencies.
Autor/es:
  • Elaskar, Sergio
  • Rio Fernandez, Ezequiel del
  • Donoso Vargas, Jose Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Mecanica Computacional
Fecha: Noviembre 2010
Volumen: 29
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Física Aplicada a la Ingeniería Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

There are several topics in fluid mechanics where the intermittency phenomenon appears, such as in Lorenz systems, Rayleigh-Bénard convection, DNLS equation and turbulence. The correct evaluation of the intermittency phenomenon contributes to a better prediction and a proper description of these topics. We summarized here a new method we have recently proposed to evaluate the reinjection probability function for type-II and type-III intermittencies. The new reinjection probability density (RPD) has been observed in the broad class of maps, as we have checked by both numerical simulations and analytical studies. For type-II and type-III intermittencies, we presented a new one-parameter family of functions describing the reinjection probability, being the usual type-II uniform reinjection probability a particular case of our RPD. For the type-III case, a new two-parameter family of RPD has been found from which one can derive the lower bound of reinjection (LBR). By extending the preceding analysis of type-II and type-III intermittencies, we give here a new RPD for the type-I case, from which we also derive the densities of the laminar phase lengths and the new characteristic relations.

Más información

ID de Registro: 8429
Identificador DC: http://oa.upm.es/8429/
Identificador OAI: oai:oa.upm.es:8429
URL Oficial: http://www.amcaonline.org.ar
Depositado por: Memoria Investigacion
Depositado el: 01 Dic 2011 09:32
Ultima Modificación: 20 Abr 2016 17:13
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM